That is bleeding now for 21 days
Started takeing pill 4months ago after my daughter was born my period now is going on 21 days?
Added 8 Jun 2010:
Is this normal or should I be worried? I did have a c section and was wondering if it has something to do with that or the camila that i've been takeing? First first two periods were normal and now I havent stopped bleeding ? Help please if there is anybody who has had this expeirance please reply ... Thanks
Breakthrough bleeding is common when taking birth control pills especially when first starting as your body adjusts to the hormones.
However given that you have been taking these pills for 4 months and your bleeding has been continuing for three weeks it is probably a good idea to see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello when will my dizziness stop from takeing bupropion? I started takeing it 4 days ago... Thanks?
Posted 20 Sep 2010 • 1 answer
Posted 18 Mar 2011 • 1 answer
Posted 26 Mar 2013 • 1 answer
Posted 20 Nov 2014 • 1 answer
Posted 15 Feb 2015 • 1 answer